# SDR DL738050025

- Difficulty date: January 13, 2005
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 10,695 hours, 4,734 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Fwd Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT ATTENDANT SMELLED ELECT SMOKE FROM SEAT AT 1L DOOR.  PERSISTED 3 TO 4 MIN, THEN DISSIPATED.  A/C RETURNED TO JFK.  FLT ATTENDANT REPORTED SMELL ONLY, NO SMOKE.  SUSPECT RESIDUAL FUMES FROM DEACT OVEN, IN FWD GALLEY.  REMOVED CONNECTORS FROM OVEN AND DEACT BUN WARMER.  LOAD A/C ELECTRICALLY AND PERFORMED POWER RUN, NO FUMES OR SMELLS.  AC RETURNED TO SERVICE.
